# SDR FDEA201108243449

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,506 hours, 9,978 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Handle
- Part number: A2751015600451
- Part serial: 53227C
- Condition: Failed
- Location: Flap/Slat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, SLATS WOULD NOT RETRACT. TRIED TO RESET FLAPS AND THEY WOULD NOT GO INTO THE DETENT 15/15.  AFTER SEVERAL ATTEMPTS WE GOT THE FLAPS AT 15/20. THE HANDLE NEVER WENT INTO THE DETENT.  CAME BACK AND THE SLATS/FLAPS SYS  1&2 FAULT LIGHTS ON THE OVERHEAD PANEL CAME ON.    R & R SLAT-FLAP HANDLE ASSY IAW MM 27-51-11-04/27-41-11-04.  OPS CHECKED IAW MM 27-54-00, P. CHECKED GOOD.
